# SDR SWAA2020081709136

- Difficulty date: August 13, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 38,356 hours, 23,215 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY FLASHLIGHT DOES NOT PASS PRE-FLIGHT CHECK NOT FLASHING 'RED'.   R+R AFT EMERGENCY FLASH LIGHT BATTERY PER AMM 25-64- 00. OPS CHECK/TEST NORMAL
